# SDR SWAA2022032461311

- Difficulty date: November 21, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 40,530 hours, 24,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA FLOOR SUPPORT ANGLE 312 TO 328 LBL 45 CRACKED AT UPPER SURFACE / REMOVED & REPLACED FLOOR SUPPROT ANGLE BETWEEN STA ; 312 THRU STA 328 AND LBL 45 AS PER BOEING DRAW . # 141A5400 AND B737-7 SRM 51-40-02-0G-0 .
